# SDR SWAA2012052104208

- Difficulty date: May 14, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 21,460 hours, 12,635 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 149A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD SUPPORT ANGLE CORRODED AT BS 947, BETWEEN RBL 20 TO LBL 14.  REPAIRED ANGLE PER SRM AND DWG.
